Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the withdrawal symptoms of Norco?

my question is: Well, first of all, I have been taking Norco 10/325 for several years now. I know my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx is to be filled again. Also, what is the best way to get off of these pills without going thru withdrawls? and also, What does a placebo pill for norco look like? Are the imprints on the pills different? (just curious). Oh, I might add to my medical conditions that I also have Hepititis C. My main question is: What can I do to lesson the withdrawls from Norco 110/325? Thank you so much for any information you can give to me. Have a wonderful day :) Sheri
Tue, 11 Feb 2014
Report Abuse
General & Family Physician 's  Response
Hi,
As mentioned you were on opiod analgesic and developed physiological dependance . There are few medication ( buprenophrine, naloxone) which are used for it. But it can't be taken by your own as it itself has dependency potential if taken in wrong manner and also have other side effect including can be life threatning . therefore it shoul be taken under supervision . Again you are HCV positive so you need precaution for liver functioning hence needs supervision
So In my opinion visit a rehabilitation centres and they will guide you to get rid of narcotic drugs .

Thanks n regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hormonal contraceptive


What are the withdrawal symptoms of Norco?

Hi, As mentioned you were on opiod analgesic and developed physiological dependance . There are few medication ( buprenophrine, naloxone) which are used for it. But it can t be taken by your own as it itself has dependency potential if taken in wrong manner and also have other side effect including can be life threatning . therefore it shoul be taken under supervision . Again you are HCV positive so you need precaution for liver functioning hence needs supervision So In my opinion visit a rehabilitation centres and they will guide you to get rid of narcotic drugs . Thanks n regards